MathSciNet Relay Station
MathSciNet bibliographic data
MR1102963 (92e:22017) 22E30 (22E46 22E60)
Cowling, Michael; Dooley, Anthony H.; Korányi, Adam; Ricci, Fulvio $H$-type groups and Iwasawa decompositions. Adv. Math. 87 (1991), no. 1, 1–41.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement